| Model Number |
CL-925 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Tissue Breakdown (2681)
| Date of Event |
08/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 15 days postoperatively upon patient readmission, the patient experienced wound dehiscence and surgical-site infection (ssi).The patient was readmitted to the hospital for approximately 1 week and admitted to the intensive care unit (icu).Additional redo surgery was performed for the surgical-site infection and failed suture line.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.